# SDR ASAA2022051838362

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 22,653 hours, 7,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT SHUT AND THE HANDLE IS VERY STIFF. GROUNDED - YES. PERFORMED GUIDE ARM ADJUSTED AND L1 DOOR NOW CLOSES PER B737-900 AMM 52-11-00-820-801. ALSO PERFORMED HORIZONTAL CONTROL ROD ADJUSTMENT AND HANDLE CLOSES AND MOVES MORE FREELY PER AMM 52-11-00-820-801. PERFORMED FORWARD ENTRY DOOR SYSTEM TEST PER AMM 52-11-00-700-804 AND TEST PASSED. AIRCRAFT IS OK FOR SERVICE.
